# SDR USAA070636

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 907 FRAME AT A/C RAIL ATTACH POINT BETWEEN STRINGERS 8L & 9L CRACKED.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER TR 53-10-20E, DEFECT SIZE:  .5 INCH.
